# SDR ZZDA2012189

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CAM RELEASE MECHANISM, FAILED DURING DEPLOYMENT.  ACCOMPLISHED CAM RELEASE MECHANISM ADJUSTMENT PER B717 MM 53-52-03 AND 53-52-01.  SEE NR 25139.
